# SDR SWAA2022042088225

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF FWD UPPER FLANGE OF 947 FLOORBEAM; LBL 53; WL 208. / [01] REMOVED CORROSION ON TOP AND UNDERSIDE ON FWD FLANGE OF 947 FLOORBEAM; LBL 53; WL 208. AREA BLENDED ON TOP IS 1' BY 1'; AREA BLENDED ON BOTTOM IS 1' BY 1.4'; OVERSIZED FLOOR PANEL HOLE TO .387' PER SRM 51-10-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0.;[04] MAX MATERIAL REMOVED ON BLENDED AREAS WAS .010' FROM .180'; OUT OF LIMITS DUE TO FLOOR PANEL HOLE OVERSIZED TO .387' WITH EDGE MARGINE .5' PER SRM 53-70-51-1A-1.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] RECEIVED FREEZE PLUG FROM OSS; CUSTOMER RO NO 862797-SWA OK TO INSTALL;[07] OK TO INSTALL ALL REPAIR PARTS;[08] VERIFIED CORRECTIVE ACTION ITEM 6. OKAY TO INSTALL FREEZE PLUG IS GIVEN.;[09] OKAY TO INSTALL REPAIR PARTS GIVEN FOR CORRECTIVE ACTION ITEM 7.;[10] INSTALLED ALL REPAIR PARTS IAW SRM 51-40-02-0G-0 AND WIP1;[11] VERIFIED CORRECTIVE ACTIONS STEP 10.;[12] COMPLETED ALL REPAIR ON TTG8Q00BMFFV EA 22-153-00999-WIP1 AND TTG8Q00BTRQ7 EA 22-153-00999 WIP2;[13] COMPLETE
